Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Diagnosed with fatty liver grade 2, stomach pain, tiredness. Suggest proper diet and remedy?

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 1981
Answered : 922 Questions
Question
Hi,I have diagnosed with fatty liver grade 2. what should I do.I am getting pain in stomach sometimes , felt tired and other gastrological issues.waht should i do? this is very irritating.can some one suggest me proper diet. My height is 5ft 8" and weight is 99kg.
Posted Mon, 16 Jul 2012 in Abdominal Pain
Follow-up: Diagnosed with fatty liver grade 2, stomach pain, tiredness. Suggest proper diet and remedy? 6 minutes later
I have history of stomach related issues ,depression and tacking regular medication for ACDT,Clorostrol,BP and depression

daily madication
ltk-h for bp @ morning
Bupron xl 150 @ morning
fluvator 100 @ morning

pantacid @ night
torvason 10 @ night
zapiz 0.25 2 Nos @ night
fluvator 100 @ night

please let me know this fatty liver can cause thru above medication?

Samin
 
 
Answered by Dr. Anil Grover 3 hours later
Dear Mr Shah,

Thanks for writing in.
I am a medical specialist with an additional degree in cardiology.
I read your mail with diligence.

You have:
Obesity (not morbid obesity...loosing 8 Kg will make you non-obese only overweight)
High BP ( as you have written once but not written the value)
Depression
Fatty Liver on ultrasound grade II ( Due to over weight)

Do you take alcohol or not, you can answer this in follow up query.
You claim that you have high cholesterol but not written the value.

You have provided with a list of drugs:
Most of which are psychiatric drugs for anxiety and depression. Some, of these have serious side effects including liver injury.
There is no drug for cholesterol or hypertension. As, these are prescription drugs some doctor would have prescribed these. If so, my suggestion would be please do not take such advice it looks highly unqualified.

You live one of the developed city of our country. Why do not go to a good hospital, to name one I can suggest Apollo Hospitals Ahmedabad is good institute. See a doctor (an Internist) the doctor or a dietecian will provide you with diet chart after asking your preferences and they will make an exercise schedule for you. At the same time some minor drug(s) for your depression will be prescribed. Within weeks you will see your liver changes reversing.

In general, cut down drastically on oil/ghee/fat and sugar will be first advice about diet. Similarly, brisk walk (at the speed of 5 Km/Hour for about 40 minutes is enoug h exercise. You will start feeling better that is a promise.

If you want to clarify certain things and you have a query please ask, I will be most happy to answer.

With Best Wishes. Looking forward to get a mail from you.

Dr Anil Grover, Cardiologist
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
http://www/ WWW.WWWW.WW
Above answer was peer-reviewed by
 
Follow-up: Diagnosed with fatty liver grade 2, stomach pain, tiredness. Suggest proper diet and remedy? 15 hours later
thank you very much for reply.

I am taking ltk-h for bp and torvason 10 for clorostrol. My presser is in control due to regular medication. I am not taking alcohol and vegetarian.High clorostrol has shown in my blood 2 years back and as per doctor it was not serious. All this drugs are priscribed by highly qualified doctors and I am very choosy about it.I never take medication without professional advise.One thing i forget to tell is I have strong craving to eat chalk/calcium and it is getting stronger.so please advise me some calcium or XXXXXXX because its look like some minerals I am missing.I am pure vegetarian and it shall be great if you give me some basic advise for diet like what I should eat more and more.Please also suggest me some medication which not damage my liver and lower my urge to eat calcium.

One more thing is I am working as Manager in company and it is highly responsible and sometimes stressful job.
 
 
Answered by Dr. Anil Grover 19 minutes later
Sir,
I beg to differ with you neither lkt h (kindly let me know the salt it contains) or tovason are usually prescribed medicines for high BP? Why do not show to a cardiologist (there are at least a dozen qualified cardiologists in Ahmedabad) and take proper medicines. The craving to eat chalk or calcium is not due to deficiency of calcium or iron. You can ask any local specialist in your city. This is a condition totally unrelated to deficiency of calcium or iron.
Please eat less -as less as possible-fat oil or ghee, less refined sugar or sugar containing food. You can take protein. The specialist you consult in Ahmedabad will definitely get a diet chart depending upon your likes and dislikes made. He will also prescribe medicine for stress also. I can suggest that you do Yoga or Meditation that will help you a lot.

With Best Wishes.

Dr Anil Grover
Cardiologist
Above answer was peer-reviewed by
 
Follow-up: Diagnosed with fatty liver grade 2, stomach pain, tiredness. Suggest proper diet and remedy? 29 minutes later
Just one more question. is fatty liver grad 2 is serious condition or benign condition? It can be reversed thru proper diet and exercise or it is completely irreversible?

One more thing is can you give me idea that what it relate to craving for calcium?

off coarse I shall see doctor personally asap

thanks for your help.

Samin
 
 
Answered by Dr. Anil Grover 8 hours later
Dear Mr Shah,

Very Good Morning to you.

As I had written before, if you take proper medicine and diet so as to reduce weight to below 86 Kg; do regular exercise, take proper medications under care of a qualified medical specialist at least (one who has obtained MD- XXXXXXX Medicine degree) your liver changes are totally reversible. And no alcohol and toxic drugs for liver which currently you are taking-please.

With Best Wishes

Sincerely

Dr Anil Grover,
Cardiologist
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
http://www/ WWW.WWWW.WW
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor